# SDR SIMA973263

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233RM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 235
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4044 - FLOOR PROX LIGHTS 3, 5, 7 INOP.  RAI EMERGENCY LIGHT POWER SUPPLY BATTERY.  PERFORMED OPS CHECK, SATISFACTORY.  A/C RETURNED TO SERVICE.  (M)
